Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the braid groups of $E^2$ and $S^2$


Authors: Edward Fadell and James Van Buskirk
Journal: Bull. Amer. Math. Soc. 67 (1961), 211-213
DOI: https://doi.org/10.1090/S0002-9904-1961-10570-3
MathSciNet review: 0125578
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10570-3